NutritionalSupplements.org

Nutritional Supplement Reviews by Real People Like You

Supplement Reviews Weight Training Equipment Reviews
Home | Submit a Review | About Us


Site Search


Creatine

Share This Page




Question: How Can I Eliminate Or Reduce Stomach Cramps Caused By Creatine?

Since I started using creatine, I have experienced severe stomach cramps when doing sit-ups. Is there something that can be done to lessen or eliminate the cramps?

Thanks,
Danny


Answer #1

I experienced the same thing. Just keep doing the ab work and it'll go away.


Answer #2

I had the same problem. The only thing thats stops these stomach cramps for me is drinking at least 2 litres of water a day and slightly lowering the dosage. Also, if you are taking any other supplements with your creatine, this could be causing the cramps.


Answer #3

I totally agree with response #2. You should lower the dosage and drink more water with this product! And you should also randomly cycle the product or it can build up and give you double kidney failure (NO LIE). It's a relatively safe supplement if taken correctly. Hope this helped.

--Daniel


Answer #4

Take liquids that have high concentrations of sugar in them. It will help utilize the creatine better and stop the cramping up. I use grape juice. Use something high in sugar though.



Share this page:

Submit a Review or Question

Join the conversation by e-mailing your supplement review or question to submit@nutritionalsupplements.org. To maintain quality, we review each submission before posting.



About Us | Disclaimer | Privacy Policy

Copyright © 2021 NutritionalSupplements.org. All Rights Reserved.